Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 13, NWS Chicago, IL

January 8, 2008Cook County, Illinois

NWS Chicago, IL issued this river flood warning at Jan 8, 2008, 7:23 AM CST for Cook County, Illinois. It took effect at Jan 8, 2008, 11:09 AM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2008, 7:23 AM CST (13:23 UTC)
In effect from
Jan 8, 2008, 11:09 AM CST
Expired
Jan 8, 2008, 2:33 PM CST
In force
3 hr
Issued by
NWS Chicago, IL
Flood severity
Minor

County Cook County, IL

The radar

The Chicago radar (KLOT), 49 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Calumet River at South Holland (SHLI2).

Action stage
12 ft
Minor stage
16 ft
Moderate stage
17.5 ft
Major stage
19.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05536290, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLOT 081323
FLWLOT
 
FLOOD WARNING 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
723 AM CST TUE JAN 08 2008

...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  LITTLE CALUMET RIVER AT SOUTH HOLLAND AFFECTING COOK COUNTY
  THORN CREEK AT THORNTON AFFECTING COOK COUNTY

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN INDIANA...
  LITTLE CALUMET RIVER AT MUNSTER AFFECTING LAKE COUNTY

.HEAVY RAINFALL OF BETWEEN 3 AND 4 INCHES HAS FALLEN OVER THE LITTLE
CALUMET RIVER BASIN IN NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
THIS WAS RESULTING IN RAPID RISES ON THE LITTLE CALUMET RIVERS AND
ITS TRIBUTARIES INCLUDING THORN CREEK. ANOTHER 1 TO 1.3 INCHES OF
RAIN IS POSSIBLE OVER THE BASIN TODAY.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. 

INC089-090123-
/O.EXT.KLOT.FL.W.0011.000000T0000Z-080110T1320Z/
/LCMI3.2.ER.080108T0957Z.080109T0000Z.080110T0720Z.NO/
723 AM CST TUE JAN 08 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE LITTLE CALUMET RIVER AT MUNSTER.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 AM TUESDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY 
  MORNING.
* IMPACT...AT 15.0 FEET...FLOODING BEGINS TO AFFECT SOME RESIDENCES 
  NEAR THE RIVER.

$$

ILC031-090122-
/O.NEW.KLOT.FL.W.0013.080108T1709Z-080109T1312Z/
/SHLI2.1.ER.080108T1709Z.080109T0000Z.080109T0712Z.NO/
723 AM CST TUE JAN 08 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE CALUMET RIVER AT SOUTH HOLLAND.
* FROM THIS MORNING TO WEDNESDAY MORNING...OR UNTIL FURTHER NOTICE.
* AT 630 AM TUESDAY THE STAGE WAS 14.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 17.6 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY WEDNESDAY.
* IMPACT...AT 18.0 FEET...WATER COVERS RIVERVIEW AND DREXEL ROADS. 
  THORN CREEK BEGINS TO COVER 170TH STREET.

$$

ILC031-090122-
/O.NEW.KLOT.FL.W.0014.080108T1323Z-080110T1330Z/
/THNI2.1.ER.080108T1112Z.080109T0000Z.080110T0730Z.NO/
723 AM CST TUE JAN 08 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE THORN CREEK AT THORNTON.
* UNTIL THURSDAY MORNING...OR UNTIL FURTHER NOTICE.
* AT 700 AM TUESDAY THE STAGE WAS 10.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY 
  MORNING.


$$
1 follow-up statement
000 
WGUS83 KLOT 082033
FLSLOT
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 
233 PM CST TUE JAN 08 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
ILLINOIS...
 
  LITTLE CALUMET RIVER AT SOUTH HOLLAND AFFECTING COOK COUNTY

.THE FLOOD WARNING FOR SOUTH HOLLAND HAS BEEN DOWNGRADED TO A FLOOD
ADVISORY AS RAINFALL AMOUNTS THROUGH 2 PM HAVE BEEN LIGHT.

SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND
FIND AN ALTERNATE ROUTE.

ILC031-082103-
/O.CAN.KLOT.FL.W.0013.000000T0000Z-080109T1312Z/
/SHLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
233 PM CST TUE JAN 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE CALUMET RIVER AT SOUTH HOLLAND.
* AT 130 PM TUESDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16.5 FEET.
* RECENT ACTIVITY...THE FLOOD WARNING FOR SOUTH HOLLAND HAS BEEN
REPLACED WITH A FLOOD ADVISORY. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.7 FEET THIS
  EVENING.
* IMPACT...AT 15.0 FEET...WATER ENTERS VETERANS PARK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Jan 8, 7:20 AM CST, 3 minutes earlier.

Area forecast discussion, Jan 8, 7:20 AM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
720 AM CST TUE JAN 8 2008

.DISCUSSION...
445 AM CST

FOCUS ON SHORT TERM AND SIGNIFICANT ONGOING HYDROLOGIC EVENT.
MODERATE TO HEAVY RAIN HAS PERSISTED THROUGH THE NIGHT FROM
SOUTHERN LOWER MI AND FAR SOUTHERN LAKE MI ACROSS NORTHERN AND
SOUTHWESTWARD TO WEST CENTRAL IL INTO MO AS MULTIPLE SHORT WAVES
RUN QUICKLY FROM THE SOUTHERN PLAINS ACROSS NORTHEAST ACROSS THE
MID MS VALLEY AND INTO THE CENTRAL GREAT LAKES. STRONG SW FLOW
KEEPS RECHARGING MOISTURE OFF THE WESTERN GULF MAINTAINING IMPRESSIVE
PRECIPITABLE WATER VALUES OF 1.3-1.5 INCHES ACROSS THE REGION.

RADARS ESTIMATE 3-5 INCHES HAVE ALREADY FALLEN ALONG A
SBN-PNT-PIA-UIN AXIS. MAIN RAIN AREA HAD SUNK SOUTHWARD A BIT
OVERNIGHT BUT EXPECT TO CREEP BACK NORTH AS SURFACE WAVE IN
NORTHEAST MO LIFTING BOUNDARY NORTHWARD INTO N CENTRAL IL AND FAR
SOUTHEASTERN WI. HAVE CONTINUED FLOOD WATCH ACROSS FA...WITH AREAL FLOOD
WARNING ACROSS THE SOUTH HALF OF THE FA WHERE EXCESSIVE RAIN HAS
FALLEN AND ADDITIONAL RAIN TO OCCUR.

UPPER TROUGH HAS BEEN LIFTING NORTHEAST ACROSS KS OVERNIGHT AND
MODELS HAVE IT REACHING THE MS RIVER BY 00Z AND LOWER MI BY 06Z.
AS COLD FRONT STARTS TO ACCELERATE AND PUSH EAST ACROSS IL LATER
TODAY HEAVIER RAIN AND THUNDERSTORMS SHOULD SHIFT BACK TO THE
SOUTHEAST THOUGH EXPECT WRAP AROUND PRECIP ALREADY EVIDENT IN
EASTERN NEB AND CENTRAL KS TO MOVE ACROSS THE FA THIS EVENING
BEFORE CLEARING WITH UPPER TROUGH PASSAGE. COLD AIR IS POISED JUST
BEHIND THE BOUNDARY WITH CURRENT READINGS IN THE LOWER AND MID 30S
FROM SW WI ACROSS FAR NW IL AND JUST W OF THE RIVER IN IA. THIS
AIR TO SPREAD INTO IL WITH THE COLD FRONT LATER TODAY. COOLING
ALSO ALOFT UNDER THE UPPER TROUGH CROSSING IL THIS EVENING SO WRAP
AROUND EXPECTED TO QUICKLY SWITCH FROM RA TO SN. FAST MOVEMENT AND
WET GROUND SHOULD YIELD LITTLE IF ANY ACCUMULATION.

WITH EVOLUTION OF B.C./PAC NW UPPER TROUGH...MODELS IN GOOD
AGREEMENT IN BRINING IT OUT OVER THE PLAINS BY 12Z THU WITH A
CONSENSUS OF TRACKING THE MAIN SURFACE LOW FROM IA ACROSS WI
DURING THE DAY THU. THIS PUT NORTHERN IL AND NW IND IN AREA THAT
WOULD ONLY GET LIGHT SNOW AMOUNTS THU AND THU NIGHT AS THE UPPER
TROUGH MOVES EAST ACROSS THE MS VALLEY AND LIFTS INTO THE GREAT
LAKES.

TRS

&&

.AVIATION...

1200 UTC TAFS...THE LOW WILL MOVE ACROSS ILLINOIS TODAY. IFR
CEILINGS AND RAIN WILL CONTINUE UNTIL 01 UTC. AFTER 23 UTC WE
EXPECT THE WIND TO BECOME NORTHWEST AS THE LOW MOVES INTO LAKE
MICHIGAN AND CONTINUES NORTHEASTWARD. WE WILL KEEP THE 3000 FT
BROKEN CEILING THROUGH THE NIGHT FOR NOW.

&&

.MARINE...
314 AM CST

THE LOW OVER MISSOURI IS RATHER DISORGANIZED AND WEAK. HOWEVER THE
LOW IS FORECAST TO DEEPEN AND MOVE NORTHEAST INTO CENTRAL ILLINOIS
BY THIS MORNING. WHEN THE LOW GETS TO SOUTHEAST ONTARIO...ITS
PRESSURE WILL BE 983 MB. THIS RAPID INTENSIFICATION OF THE LOW
WILL CAUSE GALES ON LAKE MICHIGAN TONIGHT. THE LOW WILL MOVE INTO
QUEBEC BY WEDNESDAY EVENING. THE WIND OVER LAKE MICHIGAN WILL
FALL TO BELOW GALES WEDNESDAY.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR ILZ003>006-008-
     010>014-019>023-032-033-039.
IN...FLOOD WATCH UNTIL 4 PM CST /5 PM EST/ THIS AFTERNOON FOR INZ001-
     002-010-011-019.
LM...GALE WARNING FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY FOR
     LMZ777-779.
     SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 10 AM CST
     WEDNESDAY FOR LMZ740>745.

&&

WFO LOT
Hazardous weather outlook, Jan 8, 5:02 AM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
502 AM CST TUE JAN 8 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
091115-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
502 AM CST TUE JAN 8 2008 /602 AM EST TUE JAN 8 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE OUTLOOK
AREA TODAY. FLOODING OF STREAMS...CREEKS AND LOW AREAS WILL BE
COMMON. SIGNIFICANT RISES AND FLOODING ALONG THE LARGER RIVERS
WILL ALSO OCCUR. THERE WILL BE OCCASIONAL THUNDERSTORMS SOUTH OF
I-80 THIS MORNING...WITH A CHANCE OF MORE THUNDERSTORMS THIS
AFTERNOON IN THE SAME AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FLOODING OR HIGH WATER WILL BE OCCURRING ON NUMEROUS RIVERS ACROSS
THE AREA THIS WEEK.

LIGHT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF RAINFALL AMOUNTS AND OF ANY FLOODING CONDITIONS
ARE REQUESTED.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-091115-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
502 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL OCCUR TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL EXIST WEDNESDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-091115-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
502 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

WINDS WILL INCREASE TO GALE FORCE LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WINDS WILL OCCUR WEDNESDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Jan 8, 6:31 AM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
631 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     FLASH FLOOD      ROMEOVILLE              41.65N 88.09W
01/08/2008                   WILL               IL   NWS EMPLOYEE

            SIX TO EIGHT INCHES OF STANDING WATER ON RT. 53 SOUTH
            BOUND LANE NEAR LEWIS UNIVERSITY.

&&

RODRIGUEZ
Local storm report, Jan 8, 6:48 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
648 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     FLASH FLOOD      ORLAND HILLS            41.59N 87.84W
01/08/2008                   COOK               IL   TRAINED SPOTTER

            2.21 INCHES OF RAIN SINCE YESTERDAY. STREET AND YARD
            FLOODING.

&&

RODRIGUEZ
Local storm report, Jan 8, 7:12 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
712 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       GARY                    41.60N 87.34W
01/08/2008  M4.00 INCH       LAKE               IN   TRAINED SPOTTER

            4 INCHES OF RAIN SINCE MONDAY NIGHT.

&&

RODRIGUEZ

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:07 PM CSTSevere Thunderstorm WarningLOTIroquois, Kankakee, Will83 min
Jan 7, 7:16 PM CSTSevere Thunderstorm WarningLOTFord, Iroquois89 min
Jan 7, 9:30 PM CSTRiver Flood WarningLOTGrundy6 days
Jan 8, 4:14 AM CSTRiver Flood WarningLOTKankakee7 days
Jan 8, 4:14 AM CSTRiver Flood WarningLOTGrundy, Will7 days
Jan 8, 4:31 AM CSTRiver Flood WarningLOTLaSalle5 days
Jan 8, 4:31 AM CSTRiver Flood WarningLOTBureau, LaSalle16 days
Jan 8, 4:31 AM CSTRiver Flood WarningLOTIroquois10 days
Jan 8, 4:31 AM CSTRiver Flood WarningLOTIroquois, Kankakee7 days
Jan 8, 4:39 AM CSTRiver Flood WarningLOTWinnebago5 hr
Jan 8, 7:23 AM CSTRiver Flood WarningLOTCook37 hr
Jan 8, 9:19 AM CSTRiver Flood WarningLOTLivingston4 days
Jan 8, 2:30 PM CSTRiver Flood AdvisoryLOTCook22 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.